欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  8 篇文章
     
     
 
Computing the Moore-Penrose Inverse of a Matrix Through Symmetric Rank-One Updates

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 3 Page: 147-151
       
 
A Fourth Order Improved Numerical Scheme for the   Generalized Burgers—Huxley Equation

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 3 Page: 152-158
       
 
Quasi-Reversibility Regularization Method for Solving a Backward Heat Conduction Problem

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 3 Page: 159-162
       
 
Operator Splitting Method for Coupled Problems:Transport and Maxwell Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 3 Page: 163-175
       
 
Haar Wavelet Quasilinearization Approach for Solving Nonlinear Boundary Value Problems

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 3 Page: 176-182
       
 
Conditional Value-at-Risk for Random Immediate Reward Variables in Markov Decision Processes

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 3 Page: 183-188
       
 
Simulation of Human Phonation with Vocal Nodules

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 3 Page: 189-201
       
 
Computational Optimization of Manufacturing Batch   Size and Shipment for an Integrated EPQ Model with Scrap

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 1 Issue: 3 Page: 202-207